Email: roberto.diaz@ulagos.cl Email: roberto.diaz@ulagos.cl

Teléfono: +56 64 2333167 - Anexo 3167

Prof. Roberto Díaz Matemala

Doctor en Matemáticas

  • Líneas de Investigación:

    Resolución de Problemas; Formación de Profesores; Pensamiento Geométrico.
    Sistemas Integrables; Ecuaciones Diferenciales Parciales; Teoría de Semigrupos.
  • Últimas Publicaciones:

    Díaz, R., Martínez, C., Muñoz, J. y Vera, O. (2020). Exponential decay of solutions for a flexible structure with history and thermal effect. Electronic Journal of Qualitative Theory of Differential Equations. 
     
    Díaz, R., Gómez, F., Pinilla, M., Salgado, P. (2020) Brane gravity in 4D from Chern–Simons gravity theory. Eur. Phys. J. C 80, 546 
     
    Diaz, R. y Vera, O. (2017). Asymptotic behaviour for a thermoelastic problem of a microbeam with thermoelasticity of type III. Electronic Journal of Qualitative Theory of Differential Equations, 74, 1-13.

CPEIP

LogoCPEIP

Superintendencia

ses subse logos

Sitios de utilidad